# SDR AALA201707039003

- Difficulty date: June 26, 2017
- Submitted: July 4, 2017
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 48,117 hours, 27,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON RIGHT HAND AFT PASSENGER DOOR CUT-OUT INTERIOR UPPER SURFACE ON FLOOR SUPPORT STRUCTURE AT -Y1732 BETWEEN FR 67 AND FR 68. REPLACED LOWER DOOR SEAL AFT CORNER FITTING PER SRM 53-41-14, SRM 51-44-11 AND SRM 51-42-11.
